# SDR USAA050942

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Engine: Cfmint CFM563B2
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - Q6 - LUG/BUSHING, 2 INCH DIA X .015 TYPICAL, CORROSION; NO LEVEL OR TASK, L5, AFT FACE LT HORIZONTAL STABILIZER.  REMOVED CORROSION, FABRICATED BUSHING IAW SRM.  (K)
